# SDR UF6A990552

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: JD790J0001002
- Condition: Cracked
- Location: Bs 101.254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT OIL COOLER HAT CHANNEL BRACKET IS CRACKED.  MAINTENANCE REPAIRED BRACKET IAW BAE ATP SRM 51-10-00.  AREA WAS ALODINED AND PRIMED.  (M)
